Change search
ReferencesLink to record
Permanent link

Direct link
Fragmentation Functions in $e^+e^-$ Annihilation and Lepton-Nucleon DIS
Stockholm University, Faculty of Science, Department of Physics. (hep)
2006 (English)In: Journal of Physics G, Vol. 33, 195- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 33, 195- p.
URN: urn:nbn:se:su:diva-12544OAI: diva2:179064
Available from: 2008-01-15 Created: 2008-01-15 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 59 hits
ReferencesLink to record
Permanent link

Direct link